# SDR CALA9801511

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 AND 4 INCH CRACK IN LT CABIN ATTACH WEB AT STA 740, LBL 45.  THE CRACKS WERE STOP DRILLED, A DOUBLER WAS INSTALLED IAW SRM 51-10-1, 51-40-2, 53-10-2, AND 51-30-2.
